# SDR MALA030168

- Difficulty date: February 22, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N508XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2318
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Accelerometer
- Part number: 6222550AM1
- Part serial: OFF11802
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT #3460, #2 ENGINE SHUT DOWN MANUALLY INFLIGHT DUE TO EXCESSIVE VIBRATION INDICATOR.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED ACCELEROMETER PN 62225-50AM1, SN/OFF 11802, SN/ON 10998.  IAW AMM 77-32-01 201.
